# SDR SADF9706

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504NM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve Actuator
- Part number: HTE210014
- Condition: Failed
- Location: Gear Selector
- Part time: 6,582 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, LANDING GEAR DID NOT GO UP.  IT REMAINED DOWN.  FLT 396 AIR TURN-BACK TO BOGOTA.  LANDING GEAR ELECTRIC ACTUATOR OF SELECTOR VALVE WAS REPLACED IAW MM.
